BibTeX record journals/ejc/CossidenteK98

download as .bib file

@article{DBLP:journals/ejc/CossidenteK98,
  author    = {Antonio Cossidente and
               Oliver H. King},
  title     = {On Caps and Cap Partitions of Galois Projective Spaces},
  journal   = {Eur. J. Comb.},
  volume    = {19},
  number    = {7},
  pages     = {787--799},
  year      = {1998},
  url       = {https://doi.org/10.1006/eujc.1998.0222},
  doi       = {10.1006/eujc.1998.0222},
  timestamp = {Fri, 12 Feb 2021 13:41:21 +0100},
  biburl    = {https://dblp.org/rec/journals/ejc/CossidenteK98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics